Optimal linear feedback control for a class of nonlinear nonquadratic non-gaussian problems

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

An optimal linear feedback controller designed for a class of nonlinear stochastic systems with nonquadratic performance criteria by a non-Gaussian approach is presented. The non-Gaussian method is developed through expressing the unknown stationary output density function as a weighted sum of the Gaussian densities with undetermined parameters. With the aid of a Gaussian-sum density, the optimal feedback gain for a control system with complete state information is derived. By assuming that the separation principle is valid for the class of stochastic systems, a nonlinear precomputed-gain filter is then implemented. The method is illustrated by a Duffing-type control system and the performance of a linear feedback controller designed through both quadratic and nonquadratic performance indices is compared.

Original languageEnglish
Pages (from-to)568-574
Number of pages7
JournalJournal of Dynamic Systems, Measurement and Control, Transactions of the ASME
Volume113
Issue number4
DOIs
Publication statusPublished - 1991 Dec

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Information Systems
  • Instrumentation
  • Mechanical Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Optimal linear feedback control for a class of nonlinear nonquadratic non-gaussian problems'. Together they form a unique fingerprint.

Cite this